Year 2017, Volume , Issue 15, Pages 81 - 98 2017-03-01

BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS)

Samy Mohammed MOSTAFA [1] , Reham GHANEM [2]


In this paper, using the notion of bipolar-valued fuzzy set, we establish the bipolar fuzzification the notion of (strong, weak, s-weak) hyper KU-ideals in hyper KU-algebras, and investigate some of their properties
KU-algebra, hyper KU-algebra, fuzzy hyper KU-ideal
Other ID JA75ZK54DD
Journal Section Research Article
Authors

Author: Samy Mohammed MOSTAFA

Author: Reham GHANEM

Dates

Publication Date : March 1, 2017

Bibtex @ { jnt381375, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2017}, volume = {}, pages = {81 - 98}, doi = {}, title = {BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS)}, key = {cite}, author = {MOSTAFA, Samy Mohammed and GHANEM, Reham} }
APA MOSTAFA, S , GHANEM, R . (2017). BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS). Journal of New Theory , (15) , 81-98 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34514/381375
MLA MOSTAFA, S , GHANEM, R . "BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS)". Journal of New Theory (2017 ): 81-98 <https://dergipark.org.tr/en/pub/jnt/issue/34514/381375>
Chicago MOSTAFA, S , GHANEM, R . "BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS)". Journal of New Theory (2017 ): 81-98
RIS TY - JOUR T1 - BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS) AU - Samy Mohammed MOSTAFA , Reham GHANEM Y1 - 2017 PY - 2017 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 81 EP - 98 VL - IS - 15 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS) %A Samy Mohammed MOSTAFA , Reham GHANEM %T BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS) %D 2017 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 15 %R %U
ISNAD MOSTAFA, Samy Mohammed , GHANEM, Reham . "BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS)". Journal of New Theory / 15 (March 2017): 81-98 .
AMA MOSTAFA S , GHANEM R . BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS). JNT. 2017; (15): 81-98.
Vancouver MOSTAFA S , GHANEM R . BIPOLAR FUZZY HYPER KU–IDEALS (SUB ALGEBRAS). Journal of New Theory. 2017; (15): 98-81.